advertisement
Question
Posted by: pienkie | 2011-02-24

slight pain in throat and difficulty swallowing

just want to find out, they tested my thyroid gland and it was on 12, and then put me on pills (eltroxin) ive been drinking it for a year or two, and now I''m starting to feel a slight pain in my throat and difficulty swallowing. should I stop using those pills? what should i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Pienkie
Difficulty swallowing is usually not due to the thyroid, but due to a problem in the esophagus (could be narrowing due to scar tissue if you have chronic heartburn or acid reflux) Please ask your GP to refer you to a gastroenterologist for a gastroscopy to look whether they can find the reason for your symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-02-24

Hallo Pienkie
Difficulty swallowing is usually not due to the thyroid, but due to a problem in the esophagus (could be narrowing due to scar tissue if you have chronic heartburn or acid reflux) Please ask your GP to refer you to a gastroenterologist for a gastroscopy to look whether they can find the reason for your symptoms.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement